T Nation

Estrogen Levels after Test Cycle and PCT


#1

I started my first Test cycle in July of last year. Stupidly, I didn’t make sure I had the proper PCT drugs before starting the cycle and they didn’t arrive by the end of the planned 12 week cycle so I had to continue taking testosterone enanthate until the Clomid and Nolvadex arrived. I ended up running a 24 week cycle due to issues with getting PCT drugs and to avoid crashing without having any PCT drugs. I’m aware this was too long. I was running 500 mg a week of testosterone enanthate. For PCT I took Clomid at 100 mg per day and Nolvadex at 40 mg per day for the first two weeks and then cut the doses in half for the remaining 2 weeks and then I just got blood work done last week. Here are the results:

Testosterone Serum:543 (Normal range 264-916)
Luteinizing Horhome: 10.3 (Normal range 1.7 to 8.6)
Estradiol: 82.1 (Normal range 7.6-42.6)

My LH and Estrogen were flagged as high and as you can see the estrogen is though the roof. I haven’t developed bitch tits or anything because of the nolvadex but my question at this point is should I continue to take the nolvadex to prevent the excess estrogen from bonding to receptors and what can i do to get my estrogen levels back to normal without pushing them too low. Now that I have stopped taking the Clomid will my testosterone drop?

Thanks


#2

First off, clomid dose is WAY too high, 25mg clomid/20mg nolva will do you just fine.

Do you have bloodwork pre-cycle?

When did you end your PCT? T levels might still be elevated from the clomid. Typically bloodwork a month or so after stopping the clomid is ideal to get a true reading of your T levels.

Most important thing here - how do you feel? Your E is def high, and from the sounds of it you didn’t control your E during PCT. My opinion is wait a few more weeks and get bloodwork again and go from there.


#3

I’m pretty sure Nolvadex can give false positives for E2. This happened to me. There should be some kind of notation at the bottom of your lab sheet about this.

You have to do the E2 sensitive if you’re on nolvadex


#4

I believe @studhammer is correct about nolva, that being said I have been using ralox instead because I feel it works better and I can use adex if need be without interference of action for the different drugs. And if you feel good then I wouldn’t worry as much, the estrogen is going to help with the different markers in the blood, If you want to drop it, I would use aromasin. Suicide inhibitor. Also I would drop either clomiphene or nolva.


#5

Unfortunately I didn’t get pre cycle blood work done. I made quite a few mistakes from my first cycle but I’ve learned from them. I just stopped the PCT 1 week ago. My balls have gone back to their normal size after shrinking up like raisens when I started. As far has how I feel, I feel ok but definitely a little off. My libido has become non existent. While everything still works it’s almost like I have to force myself to get in the mood. I can definitely feel the effects of he estrogen as far as being more emotional. I just stopped taking Nolvadex so it is possible that it skewed the e levels. If I take aromasin won’t that cause my e levels to go too low? I have some letrozole but I haven’t taken any.


#6

SERMs like Clomid/Novla are good to a point but can elevare prolactin, which will severely depress libido. Encouraging news is your LH is elevated and nads sound operational, which may be attributable to the SERMs. In my esteemed, non-medical opinion, ween or get off the SERMs and try Letrozole to get E2 down. Try modest protocol. If E2 goes low, it will come back to normal baseline once youve weened off Letrozole and are back in balance. Sounds like youll be good to go in a few weeks/months. Biggest error probably was not getting precycle bloodwork. Baselines are very individualized and important to know at outset.


#7

And by the way, the other post saying SERMs can cause false E2 readings might be correct. I honestly dont know. But, I dont believe SERMs would explain why dont have Gyno if your E2 is excessive. As Ive always understood it, SERMs block the suppressive affect of E2 at receptor sites, so the user can manufacture gonadatropins despite elevated, or even normal, E2. So maybe the SERMs are creating false positives (unless you have symptoms of elevated E other than gymo.)


#8

Just an update. I got blood work done a few days ago and after being off of PCT for 1 month my results are as follows:
Testosterone 469 (normal 264-916 ng/dL)
LH: 4.3 (Normal 1.7-8.6 mIU/mL
FSH: 3.3 (Normal 1.5-12.4 mIU/mL)
Estradiol: 82.4 (7.6-42.6 pg/mL)

The only other result that stuck out was ALT (SGPT) was 65 when normal 0-44 IU/L
From the research I’ve done it seems as my liver enzymes are high meaning I’ve damaged my liver cells somehow.

Estradiol levels have remained stubornly high. I started some letrozole yesterday. I also have some aromasin that should arrive in a few days. Need some guidance as to how to handle the high estrogen moving forward without pushing it too low. Thanks for your help.


#9

You didn’t have SHBG tested. We can’t make a good picture of your hormonal profile.

Crazy high dose SERMs during PCT driving LH too high increasing intratesticular aromatization where AI cannot do much. Also you didn’t taper off SERMs and take any AI during and after PCT to prevent estrogen rebound suppresing your HPTA.

With high estradiol levels we can expect high SHBG, you need to test that. High SBHG with your actual TT level lead to very low FT.

Try to bring down Estradiol and see how HPTA react, but pay attention to not bring it down too much.